# SDR SWIA201231076

- Difficulty date: May 23, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 29,256 hours, 41,024 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD NACELLE FRAME CRACKED AT POWER CABLE PASS THRU.  (C-CHECK)  REPLACED NEW NACELLE SIDE FRAME FITTING IN RIGHT INBOARD NACELLE IN REFERENCE TO SRM.
